# SDR 2003FA0000006

- Difficulty date: December 31, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N586SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8516
- Propeller: Mcauly 1A170E
- System (JASC): 6114 · Propeller Hub Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS HAD NUMEROUS SPINNERS ( 5 ) AND REAR BULKHEAD FAILURES ( 3 ) EVEN AFTER COMPLIANCE WITH CESSNA SB02-61-01. LATEST FAILURE WAS 47.8 HRS SINCE SPINNER REPLACEMENT AND SB COMPLIANCE. FAILURES OCCURRED AT THE FOLLOWING TIMES SPINNERS PN 0550367-1:828.3, 845.1, 1232.4, 1280.2, 1328.0,REAR BULKHEADS PN 055032111 : 967.0, 1232.4, 1280.2 SB 02-61-01 PERFORMED AT 967.0 AMD 1280.2 IT APPEARS THAT THE POLISHED SPINNERS OF THE MILLENNIUM EDITIONS DO NOT HAVE THIS PROBLEM DUE TO BEING MADE OUT OF SLIGHTLY THICKER MATERIAL.
